MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DRILL FOR 8MM, 1.5X50MM, STRYKER-SHAFT; INSTRUMENT

STRYKER LEIBINGER FREIBURG DRILL FOR 8MM, 1.5X50MM, STRYKER-SHAFT; INSTRUMENT
Catalog Number 60-15008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the drill broke off into the patient bone.The broken piece remains in patient bone.No further information is available.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Additional Manufacturer Narrative
The reported event of a drill breakage could be confirmed.Based on the investigation the root cause of the drill breakage was attributed to a user related issue due to applying too high forces during application in combination with collision and friction to another hard object.
 
Event or Problem Description

Brand Name
DRILL FOR 8MM, 1.5X50MM, STRYKER-SHAFT
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key18136316
Report Number0008010177-2023-00071
Device Sequence Number6559929
Product Code HBE
UDI-Device Identifier07613154184002
UDI-Public07613154184002
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-15008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown